# SDR UPS97824447

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND LT WING INBD FLAP 2 AND 24 CRACK IN UPPER OTBD SKIN APPROX STA XW125.  REMOVED CRACKED SKIN, FABRICATED NEW SKIN, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 57-1-0, 51-1-8, 51-1-21.
